# SDR CA181119017

- Difficulty date: November 15, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 36,270 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 8800137
- Condition: Discharged
- Location: Nlg
- Part time: 6,210 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH,  THE AIRCRAFT NOSE LANDING GEAR FAILED TO EXTEND UNDER NORMAL OR ALTERNATE EXTENSION. DUE TO WEATHER AND RUNWAY CONDITIONS THE AIRCRAFT THEN PROCEEDED TO ANOTHER AIRPORT NEARBY (STEPHENVILLE/YJT) WERE THEY DID AN EMERGENCY LANDING WITH THE NOSE GEAR RETRACTED. AFTER LANDING THE PASSENGERS AND CREW DEPARTED THE AIRCRAFT WITHOUT INCIDENT. THE AIRCRAFT WAS THEN QUARANTINED UNTIL REPRESENTATIVES FROM BOMBARDIER AND ACCESS THE AIRCRAFT. THE REPS INITIAL FINDINGS INDICATE THAT THE NOSE LANDING GEAR SHOCK STRUT LOST ITS NITROGEN CHARGE WHICH LIKELY CONTRIBUTED TO THE NOSE GEAR FAILING TO EXTEND. THE REVIEW OF THIS EVENT IS ONGOING. OPEN
